Document Sample
www Powered By Docstoc
					www.TheICA.org - BICA The Bulletin

See pages 1,5,6

for a. krzysztof kwasniewski,

see also page 8

The Bulletin of the ICA
- Articles in Print (Note: We have only just begun to enter the references for these articles. More will be added, including previous years' publications as time permits.)

2007 Volume 49, January
David Kravitz. Two Comments on Minimum Spanning Trees. pp 7-10.

Dean Hoffman, Peter Johnson, Kevin Lin, John McSorley, Caleb Petrie, and Luc Teirlinck. There Are No Non-Trivially Uniformly $(t,r)$-Regular Graphs for $t > 2$. pp 11-14. Spencer P. Hurd, and Dinesh G. Sarvate. An Edge-Coloring Problem for Designs. pp 15-20. J.W. Moon, and Laura L.M. Yang. Postnikov Identities and Seo's Formulas. pp 21-31. pp 32-40.

Atif Abueida, and Theresa O'Neil. Multidecomposition of $\lambda K_m$ into small Cycles and Claws. Mary Radcliffe, and Ping Zhang. Irregular Colorings of Graphs. pp 41-59. Abdollah Khodkar, DoostAli Mojdeh, and Adel P. Kazemi. Domination in Harary Graphs. pp 61-78. Adrian Riskin. The Biplanar Crossing Number of $C^4_n$. pp 79-85. S. Ramachandran, and S. Monikandan. A Weaker Form of Ulam's Conjecture. pp 87-92. Ian Anderson, and D.A. Preece. Two Special Terraces for $Z_{121}$. pp 93-98.

A. Krzysztof Kwasniewski
New type Stirling like numbers - an email style letter. pp 99-102.


2006 Volume 48, September
J. Gani, and L. Stals. Epidemics caused by two encounters with infectives. pp 5-18. pp 19-30.

Alice Sanford, and William Staton. The Cycle Spectrum of the Generalized Petersen Graph. Dalibor Froncek, Petr Kovar, and Tereza Kovarova. Fair Incomplete Tournaments. pp 31-33. A.A.G. Ngurah, E.T. Baskoro, and R. Simanjuntak. On $(a,d)$-Edge-Antimagic Total Labeling of $mC_n$. Benedict Benkam Bobga, and Robert Gardner. Bicyclic, Rotational, and Reverse Mixed Triple Systems.

pp 35-44. pp 45-52. pp 53-62.

Nathaniel G. Watson, and Carl R. Yerger. Cover Pebbling Numbers and Bounds for Certain Families of Graphs. Marc Loizeaux, and Lucas van der Merwe. A Total Domination Vertex Critical Graph of Diameter Two. Malcolm Greig. Log Tables and Block Designs. pp 66-72. pp 73-81. pp 82-98.

pp 63-65.

Lucia Gionfriddo. Two constructions for Perfect Hexagon Triple Systems. Yanfang Zhang, and Qingde Kang. Graph designs for oriented $P_3$ and their large sets.

G.H. Fricke, S.T. Hedetniemi, and D.P. Jacobs. On the Equivalence of the Upper Irredundance and Franctional Upper Irredundance Numbers of a Graph. pp 99-106. Michela Pagliacci, and Norma Zagaglia Salvi. Enumeration of the permutations under $(1,n)$ in the Bruhat order. 115. J.C. George. A Historical Example for a Beginning Combinatorics Course. B. Tayfeh-Rezaie. Yet another quick proof that $K_{10} \ne P+P+P$. pp 107-

pp 116-118.

pp 119-120.

Volume 47, May
Lorenzo Traldi. Dice games and Arrow’s theorem. pp 19-22.


Marco Buratti, and Anita Pasotti. Graph decompositions with the use of difference matrices. William Staton, and Benton Tyler. On the Extremal Question for Odd Girth. pp 33-36.

pp 23-32.

Arthur T. Benjamin, and Carl R. Yerger. Combinatorial Interpretations of Spanning Tree Identities. C.C. Lindner, and A. Rosa. Reaction Graphs of the $K_4 – e$ Design of Order 6. Terry A. McKee. Chords and Connectivity. pp 48-52.

pp 37-42.

pp 43-47.

Stanislaw P. Radziszowski, and Kung-Kuen Tse. Note: Computation of the Ramsey Number $R(W_5,K-5)$. Ronald J. Gould, and Emily A. Hinds. A Note on 2-Factors in Line Graphs. pp 58-62.

pp 53-57.

D. Mojdeh, Abdollahzadeh Ahangar, A. Ahmadi Haji, and Adbollah Khodkar. The Graph $K_{2,2,r}$ has the property $M(3)$ for $4 \le r \le 8$. pp 63-70. Glenn H. Hurlbert, and Benjamin Munyan. Cover Pebbling Hypercubes. pp 71-76. Elizabeth J. Billington, and C.C. Lindner. Perfect triple configurations from subgraphs of $K_4$: the remaining cases. 77-90. pp

Volume 46, January
Branko Grunbaum. 3-connected configurations $(n_3)$ with no Hamiltonian circuit. Abdollah Khodkar, and David Leach. On $(2,r)$-Regular Graphs. pp 27-34. B.L. Hartnell, and P.D. Vestergaard. Equipackable graphs. pp 35-48. Ian Anderson, and D.A. Preece. Logarithmic terraces. pp 49-60. William F. Klostermeyer, and John L. Goldwasser. Total Perfect Codes in Grid Graphs. pp 61-68. Jorn Quistorff. Improved Sphere Bounds in Finite Metric Spaces. Mark A. Miller, and Casey D. Trail. Sparse Domination of $(t,k)$-Prisms. pp 81-87. pp 69-80. pp 15-26.


Simona Bonvicini. Starters: Doubling Constructions.

pp 88-98.

E.T. Baskoro, Y.M. Cholily, and M. Miller. Structure of repeat cycles in almost Moore digraphs with selfrepeats and diameter 3. pp 99-109.

2005 Volume 45, September
Peter Dukes, and Alan C.H. Ling. Disjoint union-free designs with block size three. Qiang Li, and Yanxun Chang. A few more $(K_v,K_5-e)$-designs. pp 11-16. pp 5-10.

A.N.M. Salman, H.J. Broersma, and C.A. Rodger. More on Spanning 2-Connected Subgraphs of Alphabet Graphs, Special Classes of Grid Graphs. pp 17-32. Kevin J. McGowan, Ananda Leininger, and Paul Cull. Knight’s Tour on Boards with Holes is NP-Complete. pp 33-40. Joan Gimbert, Mirja Miller, Frank Ruskey, and Joseph Ryan. Iterations of eccentric digraphs. pp 41-50. Edward J. Farrell, Michael L. Gargano, and L.V. Quintas. Constructions of connected graphs with a given matchable ratio. Bruce L. Bauslaugh, and Gary MacGillivray. 2-Colouring Doubly-Periodic Graphs. pp 63-69. Lorenzo Traldi. The prevalence of “paradoxical” dice. pp 70-76. pp 77-93. pp 51-62.

Mario Gionfriddo, and Lorenzo Milazzo. A survey on conjectures of Berge and Chvatal for linear hypergraphs.

Volume 44, May
Jeffrey J. Dinitz, and Douglas R. Stinson. On Assigning References to Tournament Schedules. pp 22-28. pp 29-36.

R. Sampathkumar, and M. Simaringa. Orthogonal Labellings of Caterpillars of Small Diameter.


Laszlo A. Szekely, Hua Wang, and Yong Zhang. Some non-existence results on Leech trees. pp 37-45. P.O. de Wet. Singularities of the Newton mapping and the Van der Monde determinant. 46-50. Gary Chartrand, David Erwin, Donald VanderJagt, and Ping Zhang. $/gamma$-Labelings of Graphs. pp 51-68. T.D. Porter, and J.L. Yucas. Graphs whose Vertex-Neighborhoods are Anti-Sperner. pp 69-77. pp 78-80. pp

A. Cossidente, and V. Napolitano. A geometric construction of a linear binary [20,6,8]-code.

A.K. Kwasniewski
Fibonomial Cumulative Connection Constants. Emanuele Munarini. The Many Faces of Fibonacci Graphs. pp 81-92.

pp 93-98.

Volume 43, January
I. Zverovich, and O. Zverovich. Locally Well-Covered Graphs. pp 9-12. Oleg Pikhurko. Minimizing the Number of Partial Matchings in Bipartite Graphs. Beiliang Du. Two-fold Kirkman Packing Designs. W.D. Wallis. Tournaments for Triads. pp 27-32. pp 33-36. pp 19-26. pp 13-18.

Roger B. Eggleton. Special Heterogeneous Decompositions into Spanning Trees. P. Wang, and Q.L. Yu. A note on the degree monotonicity of cages. pp 37-42.

Gary Chartrand, David Erwin, and Ping Zhang. A Graph Labeling Problem Suggested by FM Channel Restrictions. Alan C.H. Ling, Salvatore Milici, and Gaetano Quattrocchi. Two generalizations of the metamorphosis definition. pp 58-66. Richard A. Brualdi, Hanley Chiang, and Chi-Kwong Li. A Partition Problem for Sets of Permutation Matrices. pp 67-79. Kejun Chen, Zhenfu Cao, and Ruizhong Wei. Elementary Abelian Difference Families with Block Size $/le 6$.

pp 43-57.

pp 80-84.


Frazer Jarvis, Peter J. Larcombe, and David R. French. Power Series Identities Generated by Two Recent Integer Sequences. 95. Surahmat, E.T. Baskoro, and H.J. Broersma. The Ramsey numbers of Fans versus $K_4$. pp 96-102. I.E. Zverovich, and I.J. Zverovich. Ramseian Partitions And Weighted Stability In Graphs. pp 103-108.

pp 85-

2004 Volume 42, September
A.K. Kwasniewski
Comments on combinatorial interpretation of Fibonomial coefficients – an email style letter. pp 10-11. Izak Breore, Michael Dorfling, Wayne Goddard, Johannes H. Hattingh, Michael A. Henning, and Elna Ungerer. Augmenting Trees to have Two Disjoint Total Dominating Sets. pp 12-18. Christina Jacobs. A New Blocking Semioval. pp 19-24.

Carol Whitehead, and Norma Zagaglia Salvi. Observability of the Extended Lucas Cubes. pp 25-36. Gary Chartrand, Todd Thomas, Ping Zhang, and Varaporn Saenpholphat. A New Look at Hamiltonian Walks. pp 37-52. Donna Pierce, and Michael J. Kallaher. A Note on Planar Functions and Their Planes. pp 53-75. pp 76-80. pp 81-86.

Iam M. Wanless. A partial latin squares problem posed by Blackburn.

V. Sitaramaiah, and M.V. Subbarao. Three Theorems of Sierpinski and Their Unitary Analogues.

Patric R.J. Ostergard. On the Nonexistence of Bent Hamiltonian Paths in the Grid Graph $P_3 x P_5 x P_5$. pp 87-88. David J. Erwin. Dominating broadcasts in graphs. pp 89-105. pp

Edward J. Farrell, Michael L. Gargano, and L.V. Quintas. A Note on the Number of Spanning Trees in Long Linear Polygonal Chains. 106-110.


R.G. Stanton. Application of an Empty-Diagonal Square.

pp 111-113. pp

M.L. Aggarwal, and Alan C.H. Ling. On the existence of balanced $n$-ary residual treatment-effects designs. 115-118.

Volume 41, May
Wayne Goddard, and Michael A. Henning. Clique/Connected/Total Domination Perfect Graphs. pp 20-21. pp

Qingde Kang, and Zhiqin Wang. Optimal packings and coverings of $/lambda K_v$ with graph $K_5 – P_5$. 22-41. Darren A. Narayan. An Application of Perfect Matchings to Surface Reconstruction. Ramon M. Figueroa-Centeno, and Rikio Ichishima. The $n$-Dimensional Cube Is Felicitous. pp 47-50. Geir Agnarsson, Narsingh Deo, and Paulius Micikevicius. On the expected number of level-$i$ nodes in a random labeled tree. R.G. Stanton. Some Design Theory Games. pp 61-63. pp 42-46.

pp 51-60.

Alice McLeod, and William Moser. Identities for Fibonacci numbers. pp 64-70. Andrey Babak, Stanislaw P. Radziszowski, and Kung-Kuen Tse. Computation of the Ramsey Number $R(B_3,K_5)$. pp 71-76. E.J. Farrell. On relationships between clique polygonals, adjoint polynomials and uniquely colourable graphs. pp 77-88. Mahendra Jani, and Melkamu Zeleke. A Bijective Proof of a Tennis Ball Problem. pp 89-95.

Volume 40, January
Ian Anderson, and Claire Ferguson. Training schedules balanced for crossover effects. Ian Shields, and Carla D. Savage. A Note on Hamiltonian Cycles in Kneser Graphs. pp 5-12. pp 13-22.

Ivan Gutman, Audrey A. Dobrynin, Sandi Klavzar, and Ljiljana Pavlovic.


Wiener-Type Invariants of Trees and Their Relation.

pp 23-30.

Ronald C. Read. The snug tangram number and some other contributions to the corpus of mathematical trivia. pp 31-40. Abdollah Khodkar, and Sara Zahrai. 2-perfect $m$-cycle systems can be defined by single laws. William F. Klostermeyer, and Gary MacGillivray. Pushing Vertices and Oriented Colorings. pp 49-58. Hossein Shahmohamed. Flow-Equivalent $K_5$ and $K_{3,3}$ Amallamorphs. pp 59-66. pp 41-48.

David C. Fisher, David Guichard, J. Richard Lundgren, Sarah K. Merz, and K. Brooks Reid. Domination Graphs with 2 or 3 Nontrivial Components. pp 67-76. Andrew Blinco, and Saad I. El-Zanati. A note on the cyclic decomposition of complete graphs into bipartite graphs. 77-82. pp

Terry A. McKee. Bipartite Intersection Graphs of the Fundamental Cycles and Cutsets of a Graph. pp 83-90. Linda Eroh. Rainbow Ramsey Numbers of Stars and Matchings. pp 91-99.

Peter Adams, Darryn Bryant, Stephan Long, Mark Smythe, and Tran Trung Tran. Virtual drug discovery using graph theory. pp 100-106.

Bulletin of the ICA , Bulletin of the Institute of Combinatorics and its Applications A. Krzysztof Kwasniewski New type Stirling like numbers - an email style letter Bulletin of the ICA 49 ( 2007), 99-102. A. K. Kwasniewski Fibonomial cumulative connection constants Bulletin of the ICA 44 (2005), 81-92. A. K. Kwasniewski Comments on combinatorial interpretation of Fibonomial coefficients – an email style letter Bulletin of the ICA 42 (2004), pp 10-11. Bulletin of the ICA jest na liście: jest na liście: see: 


Journals in Combinatorics and Related Fields http://www.combinatorics.net/journals/

jest na liście http://en.wikipedia.org/wiki/List_of_combinatorics_topics


jest na liście of journals w List of combinatorics topics


Shared By: